Skip to content Skip to navigation

Functional Differential Equations with State-Dependent Delay on Unbounded Domains in a Banach Space

Commun. Math. Anal.
Volume 12, Number 2 (2012), 85 - 101

Functional Differential Equations with State-Dependent Delay on Unbounded Domains in a Banach Space

Price: $20.00

Abstract

In this paper we study the existence of solutions for differential equations with state dependent delay on an unbounded domain. Our results are based on the properties of the Kuratowski measure of noncompactness and Darbo's fixed point theorem.